| Catalog Number |
RBY4C0202 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided; therefore, the manufacturing records could not be reviewed.
Event or Problem Description
During preparation for a coil embolization procedure, a ruby coil pusher assembly was inadvertently kinked while being removed from the dispenser hoop.The damage to the ruby coil pusher assembly occurred prior to use and, therefore, the ruby coil was not used in the procedure.The procedure was completed using another ruby coil.